# SDR GAIA00507

- Difficulty date: August 24, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 39854221
- Condition: Stuck
- Location: A/C Bay Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 6831 - PHX-MHR - DURING CLIMB-OUT FROM PHX, LEFT ENGINE BLEED TRIP OCCURRED, IT WAS RESET IAW ABNORMAL PROCEDURES CHECK LIST AND DID NOT RECUR.  SOON THEREAFTER LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  ABNORMAL PROCEDURES WAS ACCOMPLISHED AND LIGHT EXTINGUISHED AFTER NR 2 ENGINE WAS BROUGHT TO IDLE AND REMAINED EXTINGUISHED FOR THE REMAINDER OF THE FLIGHT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN MHR.  REMOVED AND REPLACED NR 1 ENGINE BLEED SHUTOFF VALVE.  TIGHTENED SEVERAL LOOSE CLAMPS IN THE RIGHT A/C BAY.  RAN ENGINES AT VARIOUS POWER SETTINGS WITH PACKS ON.  DID NOT GET ANY BLEED AIR TRIPS.  OPERATIONALLY AND LEAD CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
